# SDR USAA2009120993318

- Difficulty date: November 16, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bolt
- Part number: 69702515
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON VERTICAL STABILIZER AFT ATTACHMENT BOLT INBOARD RIGHT SIDE AT BS 1085.56, RUDDER STA 13.33.  REPLACED VERTICAL STABILIZER AFT ATTACHMENT BOLT INBOARD RIGHT SIDE AT BS 1085.56, RUDDER STA 13.33 IAW B737 AMM 55-30-00.
